# SDR 95FDEA01397

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER THRUST HINGE, LOWER LT SIDE.  RIB IS CRACKED BETWEEN FASTENERS.  REMOVED 6 EACH FASTENERS - HFEC CHECKED. VERIFIED CRACK FROM HOLE-TO-HOLE, AFT ROW.  INSTALLED DOUBLER PER FEDEX EA 7-5510-25773 DATED 9-15-95.  PAINTED ALL AREAS EFFECTED FOR WATER-TIGHT SEAL.
